# SDR IPXA2019090546347

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 18,540 hours, 11,855 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PASSING FL250 L FWD CABIN DOOR ALARM FLASHING RED LIGHT CAME ON. NO ECAM INDICATION, PRESSURIZATION NORMAL. WHEN DOOR CONTROL HANDLE WAS PUSHED, DOOR ALARM & RED LIGHT STOPPED. UPPER RIGHT DOOR LOCKED INDICATOR SHOWED 1/2 RED DURING ALARM, PERFORMED FUNCTIONAL TEST PER MM52-10-11-0501. NO ISSUES NOTED, OK FOR CONT'D SVC.
